Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On invariant measures


Author: Donald S. Ornstein
Journal: Bull. Amer. Math. Soc. 66 (1960), 297-300
DOI: https://doi.org/10.1090/S0002-9904-1960-10478-8
MathSciNet review: 0146350
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Halmos, Lectures in ergodic theory, Math. Society of Japan, 1956. MR 97489
  • 2. P. Halmos, Measure theory, Van Nostrand, 1950. MR 33869
  • 3. P. Halmos, Ann. of Math. (1947) p. 735. MR 21963
  • 4. E. Hopf, Theory of measure and invariant integrals, Trans. Amer. Math. Soc. vol. 34 (1932) pp. 373-393. MR 1501643


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10478-8

American Mathematical Society